# SDR QXEA200601067

- Difficulty date: April 6, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUYC C4 - LEFT NACELLE INBOARD SIDE SKIN HAS LOOSE RIVETS ABOVE AND BEHIND ACCESS DOOR 416AR.  ONE RIVET WORN THROUGH COUNTER SINK.  REPAIRED IAW RD 8-54-1193, ISSUE 3.
